# SDR DHL9871528C

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, VERTICAL WEB CRACKED AT BOTTOM  LIGHTENING HOLES AT BS 1263 RT SIDE OF AFT AIRSTAIRS AREA.  STOP DRILLED CRACK, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 2 X 6.  N/R 3185
